It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Good morning all...I've been lurking on this board and finally have the courage to post...i need help...it's as simple as that. I will apologize in advance if this is too long, but I feel the need to get it out and write it down to help me see the damage I'm doing. I've been taking hydrocodone off and on for several years but in the past 2 years it has gotten out of hand. I now take anywhere from 5-10 10/500 mgs a day. Today is the day that I will start weaning. I'm so scared. It is consuming my life. I have an amazing husband, so amazing that I wouldn't even know where to start...he truly is unbelieveable. I also have 2 beautiful and amazing children. They are perfect in every way. I'm having a continual love affair w/my family. I still don't have the heart to tell my husband because I don't want to dissapoint him, even though I know he would be my biggest and best cheerleader. My addiction got out of hand after the birth of my daughter 2 1/2 years ago and it escalated after the death of my mother. She was very young (58) and it has devastated me. I've been in a hydro fog ever since.

I'm a stay at home mom and love my children. My friends and family would be absolutely SHOCKED if they knew that lil ol me was running around in a drug induced state. I'm ashamed and embarrassed. I have to get through this w/out anyone knowing. My shoulders are already aching just thinking about the w/d's. So far, I haven't had a pill(s) since I took 3 7.5/750 while at the movies yesterday w/my son. They don't even produce a buzz anymore and I am so continually nauseous that just looking at food makes me dry heave.

I have a bottle of about 40 7.5/750 and I plan to start weaning today. I have some envelopes and I plan to divide the pills until the last envelope only holds half a pill. I have some xanax that my doctor gave me after my mother died and I am hoping this will help with the w/d's.

I'm so afraid of dying young. My mother died from complications of her liver (heart & kidney failure) and my aunt had a liver transplant 6 years ago..obviously the docs think bad liver runs in the family...you see my dilemma. I am a small person by nature and I don't weigh a whole lot. My friends always tease that I'll blow away in the wind so I know the amount I'm taking is doing so much harm..... I've tried weaning before and WAS SO CLOSE. For me I think it is the physical w/d's that hurt more than the mental. I am hoping this will be an advantage for me.

Wow...sorry for rambling. I'm just reaching out for support and I've been reading so many posts and they have been such salvation for me....thank you all!





All times are GMT -7. The time now is 11:08 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!